×

zbMATH — the first resource for mathematics

Extremal structure of convex sets. II. (English) Zbl 0079.12502

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arms, R. J.: Convex bodies, tangential points. Bull. Amer. math. Soc.61, 136, Abstract 217 (1955).
[2] Bourbaki, N.: Espaces Vectoriels Topologiques (v. 1). Actual. sci. industr. 1189, Paris (1953). · Zbl 0050.10703
[3] Bourbaki, N.: Espaces Vectoriels Topologiques (v. 2). Actual. sci. industr. 1229, Paris (1955).
[4] Day, M. M.: Uniform convexity in factor and conjugate spaces. Ann. of Math.45, 375-385 (1944). · Zbl 0063.01058
[5] Day, M. M.: Strict convexity and smoothness of normed spaces. Trans. Amer. math. Soc.78, 516-528 (1955). · Zbl 0068.09101
[6] Klee jr., V. L.: Convex sets in linear spaces. Duke math. J.18, 443-466 (1951). · Zbl 0042.36201
[7] Klee jr., V. L.: Convex sets in linear spaces. III. Duke math. J.20, 105-112 (1953). · Zbl 0050.10901
[8] Klee jr., V. L. Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Amer. math. Soc.74, 10-43 (1953). · Zbl 0050.33202
[9] Klee jr., V. L.: A note on extreme points. Amer. math. Monthly62, 30-32 (1955). · Zbl 0064.10601
[10] Klee jr., V. L.: Some topological properties of convex sets. Trans. Amer. math. Soc.78, 30-45 (1955). · Zbl 0064.10505
[11] Klee jr., V. L.: Separation properties of convex cones. Proc. Amer. math. Soc.6, 313-318 (1955). · Zbl 0064.35602
[12] Klee jr., V. L.: Extremal structure of convex sets. I. Archiv der Math. 8, 234-240 (1957). · Zbl 0079.12501
[13] Mazur, S.: Über konvexe Mengen in linearen normierten Räumen. Studia Math.4, 70-84 (1933). · JFM 59.1074.01
[14] Milman, D.: Accessible points of a functional compact set (Russian). Doklady Akad. Nauk SSSR (N.S.)59, 1045-1048 (1948).
[15] Straszewicz, S.: Über exponierte Punkte abgeschlossener Punktmengen. Fund. Math.24, 139-143 (1935). · Zbl 0011.13001
[16] Yosida, K., andM. Fukamiya: On regularly convex sets. Proc. Imp. Acad. Japan17, 49-52 (1941). · Zbl 0025.06302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.